# SDR JJBA20210128042

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 37,036 hours, 24,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Dented
- Location: Rt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF II RT FUSELAGE DENTED BETWEEN FR 26-27 STR 11-12.  CENTER FUSELAGE II DENT BETWEEN FR 26-27, STR 10R-12R REPAIRED.
